ArticleFrontiers in oncology2023
Case Report: Resolution of remitting seronegative symmetrical synovitis with pitting edema during nivolumab therapy for gastric cancer.
Article in Frontiers in oncology, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
10 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
The anti-programmed cell death-1 (PD-1) antibody nivolumab has been shown to significantly prolong the survival of patients with unresectable advanced or recurrent gastric cancer (AGC). However, immune-related adverse events (irAEs), which show different profiles from those of cytotoxic agents or conventional molecular-targeted drugs including tyrosine kinase inhibitors, have been reported. Remitting seronegative symmetrical synovitis with pitting edema (RS3PE) is a rare autoimmune disorder with acute-onset, rheumatoid factor-negative, symmetric synovitis associated with limb edema observed in elderly persons. A case of RS3PE syndrome that developed after administration of nivolumab for advanced gastric cancer is reported. This is the first report of a case of RS3PE syndrome as an irAE caused by nivolumab in a patient with gastric cancer.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.